# SDR AALA201811239002

- Difficulty date: November 21, 2018
- Submitted: November 23, 2018
- Operation: Air carrier
- Aircraft: N585UW
- Make and model: Airbus A321-231
- Aircraft serial: 6214
- Aircraft time: 15,299 hours, 5,989 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367531100800
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS GROUNDED. AFT CARGO FLOOR BOARD PANEL 151PF SPONGY. REPLACED AFT CARGO FLOOR BOARD PANEL PER 53-22-14-000/400-001-A AMM. OK FOR SERVICE.
